| Model Number |
799-AEV1-03 |
| Medical Device Problem Codes |
Failure to Calibrate (2440); Failure of Device to Self-Test (2937); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "off set self check failure, 1174" and a unknown "o2 valve failure" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section b5 and h6 (device problem code).Evaluation: the device was not returned to zoll medical corporation for evaluation.Instead, a zoll field representative evaluated the device at the customer's site.The customer's report was verified and the smart pneumatic module board was replaced to remedy the report.The device was recertified and returned to the customer.Reports of calibration testing nature are typically not submitted as there would be no potential for clinical impact.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "off set self check failure - 1174" and failed o2 filter and leak check calibration testing.Complainant indicated that there was no patient involvement in the reported malfunction.